Statistics and Its Interface
Volume 8 (2015)
Special Issue on Extreme Theory and Application (Part II)
Guest Editors: Yazhen Wang and Zhengjun Zhang
Uniform asymptotics for ruin probabilities in a nonstandard compound renewal risk model
Pages: 3 – 8
In this paper, we consider a nonstandard compound renewal risk model with or without a constant interest rate, in which claims at each accident moment are aggregated from a number of widely orthant dependent individual claims, and inter-arrival times are widely lower orthant dependent. We establish some asymptotic formulae for the finite-time and infinite-time ruin probabilities, when the individual claims are heavy-tailed. The obtained asymptotics hold uniformly on a finite or infinite time interval.
compound renewal risk model, uniform asymptotics, finite-time and infinite-time ruin probabilities, heavy tail, dependence
2010 Mathematics Subject Classification
Primary 62E10, 62P05. Secondary 60F05.
Published 13 February 2015